CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Monomorphic ventricular tachycardia due to protease inhibitor intoxication by atazanavir
Byunghyun Kim, Kyung Su Kim
Clin Exp Emerg Med. 2018;5(2):131-134.   Published online 2018 April 30    DOI: https://doi.org/10.15441/ceem.17.229

Excel Download

Monomorphic ventricular tachycardia due to protease inhibitor intoxication by atazanavir
Clinical and Experimental Emergency Medicine. 2018;5(2):131-134   Crossref logo
Link1 Link2 Link3

Paroxysmal ventricular tachycardia with alternating complexes due to digitalis intoxication
American Heart Journal. 1928;4(1):21-52   Crossref logo
Link1 Link2

Vasovagal syncopal diagnostics in patients with repetitive monomorphic ventricular tachycardia
Europace. 2001;2:A81-A81   Crossref logo
Link1 Link2

Repetitive monomorphic ventricular tachycardia aborted by sleep
International Journal of Cardiology. 1988;19(2):263-265   Crossref logo
Link1 Link2

373 Electrocardiographic characteristics of repetitive monomorphic right ventricular tachycardia originating near the HIS-bundle
Europace. 2005;7:78-78   Crossref logo
Link1 Link2

Radiofrequency catheter ablation of “posteroseptal” post-infarction monomorphic ventricular tachycardia from the proximal coronary sinus
Europace. 2001;2:A27-A27   Crossref logo
Link1 Link2

Monomorphic ventricular tachycardia in Brugada syndrome: True-true but related?
Heart Rhythm. 2016;13(3):683-685   Crossref logo
Link1 Link2

Postinfarction Sustained Monomorphic Ventricular Tachycardia
Clinical Arrhythmology and Electrophysiology. 2009;404-439   Crossref logo
Link1 Link2

Regadenoson
Reactions Weekly. 2017;1635(1):258-258   Crossref logo
Link1 Link2 Link3

Famotidine/loperamide abuse and interaction
Reactions Weekly. 2018;1694(1):204-204   Crossref logo
Link1 Link2 Link3

This metadata service is kindly provided by CrossRef from May 29, 2014. Clin Exp Emerg Med has participated in CrossRef Text and Data Mining service since October 29, 2014.